# SDR AALA20021276

- Difficulty date: August 21, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 1 STATION 1234 HAS CORROSION IN BOTTOM OF TRACK.  REPAIRED PER SRM 53-05 FIG 4A.  (M)
